# SDR FDEA201106082158

- Difficulty date: June 8, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 40,929 hours, 9,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Cracked
- Location: Flipper Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL , FLIPPER DOOR FWD AND AFT HINGE AREA FOUND CRACKED AS MARKED.  REPAIRED AS PER SRM 52-82-01 REV 46 AND EA 1-5280-143594. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
